# SDR MWEA96376

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A PREVIOUS SKIN REPAIR DOUBLER REQUIRED REMOVAL FOR FURTHER EVALUATION AT STA 150 BETWEEN LONG 17R AND 18R.  COMPLETED REPAIR IAW SRM 53-04, FIG 47.
